English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51296/86402 (59%)
造訪人次 : 8161735      線上人數 : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/76463

    題名: Robust estimation of Known Signals
    其他題名: 已知信號的強化估量
    作者: 林嘉勳;Lin, Chia-shiun;詹益光;Jan, Yih-guang
    貢獻者: 淡江大學電機工程學系
    關鍵詞: 已知信號
    日期: 1979-09
    上傳時間: 2013-07-11 11:57:35 (UTC+8)
    出版者: Taipei : Chinese Institute of Chemical Engineers
    摘要: Two kinds of iterative estimators, based on Robbins‐Monro stochastic approximation algorithms, are investigated. It has been shown that, under a set of sufficient conditions, the estimators are robust over a known class of distributions in asymptotically min‐max sense.For illustration, we have examined the robust estimators for the ?‐normal family of distributions. Numerical and simulation results show that, for both large and small sample sizes, the robust estimators are more efficient than the sample mean estimator for those nearly Gaussian distributions.
    關聯: Journal of the Chinese Institute of Engineers=中國工程學刊 2(2), pp.105-113
    DOI: 10.1080/02533839.1979.9676635
    顯示於類別:[電機工程學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋